# SDR R342004F00000

- Difficulty date: April 27, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Part serial: A673
- Condition: Inoperative
- Location: Eng Fuel Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 OIL TEMP CLIMBED INTO CAUTION RANGE DURING CLIMBOUT AND WOULD NOT RETURN BACK TO NORMAL OPERATING TEMP.  SHUTDOWN NR 1 ENGINE AS PRECAUTIONARY MEASURE AND RETURNED TO BASE.  REMOVED MAIN OIL FILTER AND INSPECTED NO CONTAMINATION ON FILTER.  TROUBLESHOOT ENG OIL SYS.  FOUND FUEL HEAT BUTTERFLY VALVE OPEN AND LIGHT FOR OPEN POSITION DOES NOT INDICATE OPERATION.  REMOVED AND REPLACED FUEL HEAT VALVE PN 320115, SYS OPERATES NORMAL NO FURTHER DISCREPANCIES ON FOLLOWING FLIGHTS.
